Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 193, NWS Birmingham, AL

July 1, 2012Chambers County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 1, 2012, 4:45 PM CDT for Chambers County, Alabama. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2012, 4:45 PM CDT (21:45 UTC)
Expired
Jul 1, 2012, 5:30 PM CDT
In force
45 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Chambers County, AL

What was reported inside it

TimeReportWhereRemark
Jul 1, 4:47 PM CDTHAIL 2Lanett, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2785 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2785 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
1830 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

870 
WUUS54 KBMX 012145
SVRBMX
ALC017-012230-
/O.NEW.KBMX.SV.W.0193.120701T2145Z-120701T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
445 PM CDT SUN JUL 1 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 530 PM CDT

* AT 442 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  VALLEY...AND MOVING NORTHEAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LANETT...LAKEVIEW...AMITY PARK...SOUTHERN HARBOR AND ROCKY POINT.

THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 77 THROUGH 79...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3276 8514 3275 8514 3275 8527 3289 8538
      3300 8521 3297 8519 3286 8518 3286 8516
      3284 8515 3283 8516 3281 8516 3278 8512
TIME...MOT...LOC 2146Z 231DEG 3KT 3283 8519

$$

56
1 follow-up statement
111 
WWUS54 KBMX 012155
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
455 PM CDT SUN JUL 1 2012

ALC017-012230-
/O.CON.KBMX.SV.W.0193.000000T0000Z-120701T2230Z/
CHAMBERS AL-
455 PM CDT SUN JUL 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHAMBERS COUNTY UNTIL 530 PM CDT...

AT 454 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING HAIL LARGER THAN GOLF BALL SIZE IN THE CITY 
OF VALLEY.  THIS STORM WAS LOCATED NEAR VALLEY...MOVING NORTHEAST AT 
5 MPH.

LOCATIONS IMPACTED INCLUDE...
  LANETT AND LAKEVIEW.

THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 77 THROUGH 79...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3276 8514 3275 8514 3276 8524 3289 8532
      3295 8520 3297 8519 3286 8518 3286 8516
      3284 8515 3283 8516 3281 8516 3278 8512
TIME...MOT...LOC 2155Z 231DEG 3KT 3283 8518

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:25 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jul 1, 3:25 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
325 PM CDT SUN JUL 1 2012

.DISCUSSION...

WE'VE GOT RAIN! OR...AT LEAST A FEW SPOTS NOW HAVE RAIN. CORFIDI
VECTORS SUGGEST THE PREFERRED DIRECTION OF MOVEMENT WOULD BE
SLOWLY TO THE NORTH...ALTHOUGH OUTFLOW INTERACTION COULD VERY WELL
CAUSE SOME ERRATIC STORM MOVEMENT AND PROPAGATION. POPS TONIGHT
WILL BE A LAST MINUTE DECISION...BASED LARGELY ON RADAR TRENDS.
AND WHILE WE ARE TALKING ABOUT POPS...I WILL JUST GO AHEAD AND
MENTION THAT WE WILL KEEP THE NEAR/JUST BELOW CLIMO POPS FOR THE
REST OF THE FORECAST PERIOD. STILL NOTHING SYNOPTICALLY EVIDENT IN
THE MODELS TO PLACE ANY AMOUNT OF CONFIDENCE IN A HIGHER CHANCE OF
RAIN.

WE NOW TURN OUR ATTENTION BACK TO THE TEMPERATURES...WHICH HAVE
DOMINATED OUR WEATHER STORY FOR SEVERAL DAYS. LOOKS LIKE YESTERDAY
AND TODAY WERE THE PEAK DAYS FOR THE HEAT. BUT HAVING SAID
THAT...TEMPS DON'T EXACTLY BACK OFF ALL THAT MUCH...AND THE
SLIGHTLY HIGHER DEWPOINTS WILL LEAD TO SIMILAR HEAT INDEX VALUES
ON MONDAY. THUS...WE WILL GO BACK TO A HEAT ADVISORY THAT WILL
BEGIN WHEN THE CURRENT EXCESSIVE HEAT WARNING EXPIRES AT 9
PM...AND TAKE IT THROUGH 9 PM MONDAY. IT LOOKS LIKE WE CAN SHAVE A
COUPLE MORE DEGREES OFF THOSE TEMPS ON TUESDAY AND WEDNESDAY.

/61/

&&

.AVIATION...
18Z TAF DISCUSSION.

HAZE AND ISOLD TSTMS WILL BE THE MAIN AVIATION HAZARDS THIS FORECAST
PERIOD. A WEAK SFC TROF BETWEEN KEET AND KMGM WILL LIKELY BE THE
FOCUS FOR ISOLD TSTMS FROM 20Z THRU 02Z. CONFIDENCE NOT ENOUGH FOR
INCLUSION OF TSTMS AT ANY TAF SITE.  HAZE WILL SETTLE OVER THE AREA
AGAIN TONIGHT WITH MVFR VSBYS FROM 10Z THRU 14Z.

58/ROSE

&&

.CLIMATE...
SELECTED HEAT RELATED CLIMATE INFORMATION FOR THE NEXT FEW
DAYS.

JULY 1

LOCATIONS           RECORD TEMPERATURES     YEAR(S)
----------------    -------------------     -----------
ANNISTON                    102             1954
BIRMINGHAM                  103             1954
MONTGOMERY                  100             1898, 2007
TUSCALOOSA                  103             1954

JULY 2

LOCATIONS           RECORD TEMPERATURES     YEAR(S)
----------------    -------------------     -----------
ANNISTON                    102             1954
BIRMINGHAM                  101             1954
MONTGOMERY                  101             1969
TUSCALOOSA                  102             1970

JULY 3

LOCATIONS           RECORD TEMPERATURES     YEAR(S)
----------------    -------------------     -----------
ANNISTON                    100             1970
BIRMINGHAM                  101             1970
MONTGOMERY                  100             1877
TUSCALOOSA                  103             1970

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     73 100  73  96  73 /  20  20  20  20  20
ANNISTON    75  99  74  95  73 /  20  20  20  20  20
BIRMINGHAM  79  99  75  96  75 /  20  20  20  20  20
TUSCALOOSA  76 101  75  97  75 /  20  20  20  20  20
CALERA      77  99  75  97  75 /  20  20  20  20  20
AUBURN      76  99  76  97  76 /  30  20  20  20  20
MONTGOMERY  77  99  77  97  76 /  10  20  20  20  20
TROY        75  96  75  95  74 /  10  20  20  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR ALL COUNTIES.

HEAT ADVISORY FROM 9 PM THIS EVENING TO 9 PM CDT MONDAY ALL COUNTIES.

&&
Hazardous weather outlook, Jul 1, 3:57 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
357 PM CDT SUN JUL 1 2012

ALZ011>015-017>050-020300-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
357 PM CDT SUN JUL 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN EXCESSIVE WARNING REMAINS IN EFFECT THROUGH 9 PM. HIGH
TEMPERATURES THIS AFTERNOON WILL RANGE FROM 98 TO 106 DEGREES.
HEAT INDICES WILL RANGE FROM 107 TO 113 DEGREES. THESE VALUES
WILL APPROACH DANGEROUS LEVELS AND THUS AN EXCESSIVE HEAT WARNING
REMAINS IN EFFECT FOR ALL OF CENTRAL ALABAMA.

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ACROSS THE AREA
THROUGH 9 PM THIS EVENING. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF
PRODUCING DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HOT AND HUMID CONDITIONS WILL CONTINUE INTO MONDAY. ADDITIONAL
HEAT ADVISORIES ARE LIKELY TO BE ISSUED FOR MONDAY. IT APPEARS THAT
HIGH TEMPERATURES FALL JUST ENOUGH TUESDAY AND WEDNESDAY AFTERNOONS
THAT CONFIDENCE IS LOWER ON REACHING ADVISORY CRITERIA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 1, 4:05 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
405 PM CDT SUN JUL 1 2012

ALZ015-023-024-012145-
JEFFERSON AL-TUSCALOOSA AL-WALKER AL-
405 PM CDT SUN JUL 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WALKER...NORTHEASTERN
TUSCALOOSA AND SOUTHWESTERN JEFFERSON COUNTIES UNTIL 445 PM CDT...

AT 405 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BULL CITY...OR 17 MILES WEST OF HUEYTOWN.  THIS
STORM WAS NEARLY STATIONARY.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BANKHEAD LOCK AND DAM...
  BULL CITY...
  OAK GROVE...
  NORTH JOHNS...
  LITTLE SHOAL...

&&

LAT...LON 3364 8731 3332 8703 3320 8725 3353 8752
TIME...MOT...LOC 2105Z 210DEG 1KT 3342 8729

19
Local storm report, Jul 1, 4:17 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
417 PM CDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             5 NNW FOSTERS CROSS ROA 33.48N 85.59W
07/01/2012  E1.00 INCH       RANDOLPH           AL   EMERGENCY MNGR

            QUARTER SIZED HAIL REPORTED ON HIGHWAY 431 JUST SOUTH OF
            THE CLEBURNE COUNTY LINE.

&&

JTALLEY
Local storm report, Jul 1, 4:18 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
418 PM CDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             GEIGER                  32.87N 88.31W
07/01/2012  E1.00 INCH       SUMTER             AL   PUBLIC

            QUARTER SIZED HAIL REPORTED IN GEIGER.

&&

JTALLEY
Local storm report, Jul 1, 4:22 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
422 PM CDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             LINEVILLE               33.31N 85.75W
07/01/2012  E0.88 INCH       CLAY               AL   TRAINED SPOTTER

&&

JTALLEY
Special weather statement, Jul 1, 4:22 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
422 PM CDT SUN JUL 1 2012

ALZ028-012200-
CLAY AL-
422 PM CDT SUN JUL 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLAY COUNTY UNTIL
500 PM CDT...

AT 418 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LINEVILLE...MOVING NORTH AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  DELTA...
  LAKE CHINNABEE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3330 8565 3327 8565 3326 8585 3346 8591
      3350 8590 3350 8585 3347 8589 3347 8579
      3350 8576 3350 8565 3331 8564
TIME...MOT...LOC 2122Z 176DEG 16KT 3336 8575

56
Special weather statement, Jul 1, 4:38 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
438 PM CDT SUN JUL 1 2012

ALZ033-039-040-012230-
DALLAS AL-MARENGO AL-PERRY AL-
438 PM CDT SUN JUL 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PERRY...EASTERN
MARENGO AND WESTERN DALLAS COUNTIES UNTIL 530 PM CDT...

AT 436 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR CENTRAL MILLS...OR 10 MILES SOUTH OF UNIONTOWN...
MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CENTRAL MILLS...
  BOGUE CHITTO...
  MARION JUNCTION...
  ORRVILLE...
  SAFFORD...

&&

LAT...LON 3236 8766 3249 8725 3226 8720 3223 8742
      3226 8744 3226 8752 3222 8752 3221 8761
TIME...MOT...LOC 2138Z 255DEG 13KT 3230 8749

08

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 2:49 PM CDTSevere Thunderstorm WarningBMXSumter41 min
Jul 1, 2:55 PM CDTSpecial Weather StatementBMXRandolph35 min
Jul 1, 3:02 PM CDTSevere Thunderstorm WarningBMXPickens43 min
Jul 1, 3:08 PM CDTSpecial Weather StatementBMXShelby52 min
Jul 1, 3:12 PM CDTSpecial Weather StatementBMXGreene48 min
Jul 1, 3:27 PM CDTSpecial Weather StatementBMXRandolph48 min
Jul 1, 3:42 PM CDTHeat AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more23 hr
Jul 1, 3:42 PM CDTSpecial Weather StatementBMXFayette48 min
Jul 1, 3:44 PM CDTSevere Thunderstorm WarningBMXChambers46 min
Jul 1, 3:53 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph37 min
Jul 1, 3:58 PM CDTSevere Thunderstorm WarningBMXGreene, Hale28 min
Jul 1, 4:02 PM CDTSpecial Weather StatementBMXMarengo28 min
Jul 1, 4:05 PM CDTSpecial Weather StatementBMXTuscaloosa40 min
Jul 1, 4:09 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker51 min
Jul 1, 4:11 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton34 min
Jul 1, 4:14 PM CDTSevere Thunderstorm WarningBMXJefferson35 min
Jul 1, 4:19 PM CDTSevere Thunderstorm WarningBMXChambers, Clay, Randolph, Tallapoosa41 min
Jul 1, 4:22 PM CDTSpecial Weather StatementBMXClay38 min
Jul 1, 4:38 PM CDTSpecial Weather StatementBMXDallas52 min
Jul 1, 4:41 PM CDTSevere Thunderstorm WarningBMXCalhoun49 min
Jul 1, 4:43 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton27 min
Jul 1, 4:56 PM CDTSpecial Weather StatementBMXWalker49 min
Jul 1, 4:57 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Etowah48 min
Jul 1, 5:06 PM CDTSpecial Weather StatementBMXBlount39 min
Jul 1, 5:12 PM CDTSpecial Weather StatementBMXClay48 min
Jul 1, 5:16 PM CDTSevere Thunderstorm WarningBMXWinston44 min
Jul 1, 5:17 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson43 min
Jul 1, 5:30 PM CDTSpecial Weather StatementBMXCalhoun45 min
Jul 1, 5:41 PM CDTSevere Thunderstorm WarningBMXSt. Clair34 min
Jul 1, 5:43 PM CDTSevere Thunderstorm WarningBMXJefferson20 min
Jul 1, 5:45 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee30 min
Jul 1, 5:46 PM CDTSpecial Weather StatementBMXChilton44 min
Jul 1, 5:51 PM CDTSevere Thunderstorm WarningBMXCherokee39 min
Jul 1, 6:03 PM CDTAreal Flood AdvisoryBMXCalhoun, Cherokee117 min
Jul 1, 6:06 PM CDTSevere Thunderstorm WarningBMXCalhoun24 min
Jul 1, 6:16 PM CDTSevere Thunderstorm WarningBMXCherokee, Etowah44 min
Jul 1, 6:26 PM CDTAreal Flood AdvisoryBMXCalhoun2 hr
Jul 1, 6:27 PM CDTFlash Flood WarningBMXCalhoun, Cherokee3 hr
Jul 1, 6:34 PM CDTSpecial Weather StatementBMXCalhoun41 min
Jul 1, 6:46 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Etowah44 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.